Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feels tired, sore throat, fever. Taken z-pak. Having cough and brown mucus with blood. Treatment?

I have been sick for about 5 days now, with the previous 3 being the worst including bad fever, achiness, very very sore throat , lack of appetite , tiredness, etc. I thought it was strep so I took a z-pack so my fever and related factors are gone but my throat is still very sensitive and now I am coughing up reddish/brown mucus in the morning and mucus with what looks like little drops of blood in it throughout the day. Should I see a doctor or just continue taking meds to alleviate the pain until it heals/goes away?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Yuo need to see an ENT Specialist right away.You must have coughed very badly and roughed up the blood vessels in your throat and this is sometimes seen in such situations,but it is safer to be seen by an ENT Specialist before continuing medicines.T here are other causes also for bleeding from the throat.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor